# SDR 2012FA0000465

- Difficulty date: July 9, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK, MX DISCOVERED THE EMERGENCY CABIN OVERHEAD CEILING LIGHTS IN ROWS 21L, 23L, 23R, 28L, 29L, AND 29R INOPERATIVE.  MX R & R BATTERIES AT LOCATION 909R AND 1057, OPS CHECKED GOOD IAW AMM 33-53-00.
